# SDR 2008UALA00138

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L, LOWER HINGE CUTOUT CRACKED IN AFT EDGE OF FUSELAGE SKIN BEARSTRAP, REF NR13042-8000-0004.  REMOVED DAMAGE & ACP NDT & INSURANCE CUT.  FABRICATED & INSTALLED REPAIR FILLERS & STAINLESS STEEL EXTERNAL DOUBLER IAW EA I070960.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR FILLERS AND STAINLESS STEEL EXTERNAL DOUBLER.
